# SDR UALA2010081803024

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 54,648 hours, 20,130 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2251
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CHECK FAILED. EXTERNAL LOADS AFT L DISPLAYED.   CYCLED CB'S, NO HELP. HAD 'EXTERIOR LOADS FAULT' ON 13WL AFT LEFT EPCU. REPLACED DOOR 2L SLIDE ASSY. INSPECTED DOOR SLIDE 2L INSTALLATION FOR SECURITY, ELEC CONNECTION AND CABLE ROUTING GOOD, BOTTLE PIN REMOVED FROM SLIDE, DOOR ASSIST BOTTLE REARMED. ALL TEST GOOD.
